MathSciNet Relay Station
MathSciNet bibliographic data
MR781781 42B10
Drury, Stephen W. Restrictions of Fourier transforms to curves. Ann. Inst. Fourier (Grenoble) 35 (1985), no. 1, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement